Side effects-help!

I have recently had amazing feedback from you lovely lot on my SI frequency, and I just wanted to run something else by you for advice while I'm still learning.

I have SI on alternate days to get rid of my Neuro symptoms and fatigue. I have been urinating like a race horse on both occasions so far and I just wanted to know what this means, because my understanding is that the B12 is just going straight back out. Am I correct in that? My symptoms haven't gone, I have crippling fatigue, brain fog, screeching in my ears and bizarrely a pain in my right side has occurred.

Should I return to my GP? I don't want to SI if it's not working, knowing my luck I'll lose a leg to gangrene.

3 Replies

oldestnewest
  • I'm not sure, sorry.

    You said the loading doses worked for you so if it is a lack of B12 that's causing the problems now I would think that they should help again. If they aren't it may mean you have an additional problem which needs investigating.

    I'm guessing in the dark but could you have a kidney infection or something else?

    I should ask your doctor.

    I hope you feel better soon.

  • Hello

    Neuro symptoms will not disappear overnight. The problems have been a long time brewing before you even noticed symptoms. They will take a long time to gradually go. Having loads of b12 swimming about in your bloodstream just means that all the other things that need to work at putting themselves in order now actually have access to some b12 and can start to repair. Make sure you keep up with things like folate or folic acid, plenty of potassium, magnesium etc. Plus the other b vits needed to work alongside your newly b12 enriched bloodstream. The pot. the mag. and the folate you can get from simply eating foods rich in them. Just google it there are loads out there. Can't stress enough how important it is to keep your levels in all these things up especially when self injecting, otherwise you are wasting all that lovely b12. Not sure about the bladder doubts you have, but if you feel well in that department? No unexplained raised temperature, no desperate urgency or ridiculous frequency to go, there may not be a problem. Only you can judge and decide on that one. Very best luck

    Rod

  • Not getting enough potassium can make not pee more.

You may also like...